# SDR IPXA2020031853258

- Difficulty date: March 6, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Aircraft time: 59,492 hours, 19,558 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T41043
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C12CRACK ON L/E SKIN OF #4 SLAT NEAR OSS 607.REPAIR I.A.W 767-300F SRM 57-43-01-2R-2 REV.76.01
